On a problem of Nieminen. (English) Zbl 0115.33504

Full Text: DOI Numdam EuDML


[1] Donoghue (W. F.), On the numerical range of a bounded operator,Michigan Mathematical Journal, vol. 4 (1957), pp. 261–263. · Zbl 0082.11601
[2] Nagy (B. v. Sz.),Spektraldarstellung linearer transformationen des Hilbertschen Raumes, Berlin, 1942. · JFM 68.0241.01
[3] Nieminen (T.), A condition for the self-adjointness of an operator,Annales Academiae Fennicae, 1962. · Zbl 0171.34502
[4] Stone (M. H.), Linear Transformations in Hilbert Space,Amer. Math. Soc. Colloquium Publications, 15 (1932). · Zbl 0005.40003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.